On the extensions of a double fuzzy topological space

Main Article Content

Vivek S
Sunil C Mathew

Abstract

This paper introduces extensions of a double fuzzy topological space and investigates the link between the associated fuzzy topologies of a given space and its extensions. It is also explored whether the \((r, s)\)-connectedness and \((p, q)\)-compactness of a double fuzzy topological space are carried over to its extensions.

Article Details

How to Cite
S, V., & Mathew, S. (2018). On the extensions of a double fuzzy topological space. Journal of Advanced Studies in Topology, 9(1), 75-93. https://doi.org/10.20454/jast.2018.1431
Section
Original Articles
Author Biography

Sunil C Mathew, St. Thomas College, Palai

Research Scholar

Department of Mathematics,

St. Thomas College, Palai,

Affiliated to Mahatma Gandhi University, Kottayam.

Kerala, India.